New_Arrivals
Search Tips
Log In - Start Here
Home
Browse Aisles
Specials
Product News
Delivery
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Nyquil Cold & Flu Medicine: 3 bottles
12 fl. oz. bottles; Original flavor in GREEN pack
QTY

$21.89
  ($0.61 per oz.) 

Multi-symptom cold and flu relief. Active ingredients per 30 mL dose: acetaminophen 650mg (reduces fever/pain; dextromethorphan HBr USP 30mg (cough suppressant); doxylamine succinate 12.25mg (antihistamine).
 
More information from 800-362-1683.
Add to my personal aisle
Back to all products in category
Shopping Cart
 
Cart is Empty
 
 
 
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2014 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC